New proofs of classical insertion theorems
Commentationes Mathematicae Universitatis Carolinae (2000)
- Volume: 41, Issue: 1, page 139-142
- ISSN: 0010-2628
Access Full Article
topAbstract
topHow to cite
topReferences
top- Bonan E., Sur un lemme adapté au théorème de Tietze-Urysohn, C.R. Acad. Paris Sér. A 270 (1970), 1226-1228. (1970) Zbl0193.51103MR0257961
- Dieudonné J., Une généralisation des espaces compacts, J. Math. Pures Appl. 23 (1944), 65-76. (1944) MR0013297
- Dowker C.H., On countably paracompact spaces, Canad. J. Math. 3 (1951), 219-224. (1951) Zbl0042.41007MR0043446
- Engelking R., General Topology, Helderman Verlag, Berlin, 1989. Zbl0684.54001MR1039321
- Hahn H., Über halbstetige und unstetige Funktionen, Sitzungsberichte Akad. Wiss. Wien Abt. IIa 126 (1917), 91-110. (1917)
- Katětov M., Complete normality of Cartesian products, Fund. Math. 36 (1948), 271-274. (1948) MR0027501
- Katětov M., On real-valued functions in topological spaces, Fund. Math. 38 (1951), 85-91. (1951) MR0050264
- Katětov M., Correction to ``On real-valued functions in topological spaces'', Fund. Math. 40 (1953), 203-205. (1953) Zbl0053.12304MR0060211
- Lane E.P., Insertion of a continuous function and , Topology Proc. 6 (1981), 329-334. (1981) MR0672464
- Lane E.P., A conjecture concerning , Questions Answers Gen. Topology 8 (1990), 387-403. (1990) Zbl0721.54012MR1065287
- Mandelkern M., A short proof of the Tietze-Urysohn extension theorem, Arch. Math. (Basel) 60 (1993), 364-366. (1993) Zbl0778.54005MR1206320
- Michael E., A note on paracompact spaces, Proc. Amer. Math. Soc. 4 (1953), 831-838. (1953) Zbl0052.18701MR0056905
- Michael E., Continuous selections I, Annals of Math. 63 (1956), 361-382. (1956) Zbl0071.15902MR0077107
- Rudin M.E., Dowker spaces, in: Handbook of Set-Theoretic Topology, North Holland, Amsterdam, 1984, pp.761-780. Zbl0566.54009MR0776636
- Scott B.M., A ``more topological'' proof of the Tietze-Urysohn theorem, Amer. Math. Monthly 85 (1988), 117-123. (1988) MR0474185
- Tong H., Some characterizations of normal and perfectly normal spaces, Duke Math. J. 19 (1952), 289-292. (1952) Zbl0046.16203MR0050265